American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54F45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 165 found      Go to page: 1 2 3 4 5 > >>

[31] David L. Fearnley, L. Fearnley and J. W. Lamoreaux. Every three-point set is zero dimensional. Proc. Amer. Math. Soc. 131 (2003) 2241-2245. MR 1963773.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] Akira Koyama and Manuel A. Moron. On classes of maps which preserve finitisticness. Proc. Amer. Math. Soc. 130 (2002) 3091-3096. MR 1908934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Roman Pol and Miroslawa Renska. On the dimensional structure of hereditarily indecomposable continua. Trans. Amer. Math. Soc. 354 (2002) 2921-2932. MR 1895209.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Elzbieta Pol. On hereditarily indecomposable continua, Henderson compacta and a question of Yohe. Proc. Amer. Math. Soc. 130 (2002) 2789-2795. MR 1900886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] Jan M. Aarts and Robbert J. Fokkink. An addition theorem for the color number. Proc. Amer. Math. Soc. 129 (2001) 2803-2807. MR 1838806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Valentin Gutev and Tsugunori Nogura. Vietoris continuous selections and disconnectedness-like properties. Proc. Amer. Math. Soc. 129 (2001) 2809-2815. MR 1838807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Takahisa Miyata. Shape aspherical compacta--applications of a theorem of Kan and Thurston to cohomological dimension and shape theories. Proc. Amer. Math. Soc. 129 (2001) 2783-2788. MR 1838803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Beverly L. Brechner and Kazuhiro Kawamura. On the dimension of a homeomorphism group. Proc. Amer. Math. Soc. 129 (2001) 617-620. MR 1707158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Alexander Dranishnikov and Jerzy Dydak. Extension theory of separable metrizable spaces with applications to dimension theory. Trans. Amer. Math. Soc. 353 (2001) 133-156. MR 1694287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Per Bylund and Jaume Gudayol. On the existence of doubling measures with certain regularity properties. Proc. Amer. Math. Soc. 128 (2000) 3317-3327. MR 1676303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] Michael Levin, Leonard R. Rubin and Philip J. Schapiro. The Mardesic factorization theorem for extension theory and c-separation. Proc. Amer. Math. Soc. 128 (2000) 3099-3106. MR 1664406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] George Delistathis and Stephen Watson. A regular space with a countable network and different dimensions. Trans. Amer. Math. Soc. 352 (2000) 4095-4111. MR 1661301.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Vitalij A. Chatyrko and Elzbieta Pol. Continuum many Fréchet types of hereditarily strongly infinite-dimensional Cantor manifolds. Proc. Amer. Math. Soc. 128 (2000) 1207-1213. MR 1636938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Alex Chigogidze. Compactifications and universal spaces in extension theory. Proc. Amer. Math. Soc. 128 (2000) 2187-2190. MR 1653445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Michael Levin. A remark on Kulesza's example. Proc. Amer. Math. Soc. 128 (2000) 623-624. MR 1709758.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Michael Levin and James T. Rogers Jr.. A generalization of Kelley's theorem for $C$-spaces. Proc. Amer. Math. Soc. 128 (2000) 1537-1541. MR 1641136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Ondrej Zindulka. Dimension zero vs measure zero. Proc. Amer. Math. Soc. 128 (2000) 1769-1778. MR 1646213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] S. Mrówka. Small inductive dimension of completions of metric spaces. II. Proc. Amer. Math. Soc. 128 (2000) 1247-1256. MR 1641073.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Dikran Dikranjan and Alberto Tonolo. On the minimality of powers of minimal $\omega$-bounded abelian groups. Proc. Amer. Math. Soc. 127 (1999) 3101-3110. MR 1600132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] M. Levin and E. D. Tymchatyn. On the dimension of almost $n$-dimensional spaces. Proc. Amer. Math. Soc. 127 (1999) 2793-2795. MR 1600109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Janusz Grabowski. Homotopically non-trivial additive subgroups of Hilbert spaces. Proc. Amer. Math. Soc. 127 (1999) 1563-1565. MR 1653394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] M. Levin and Y. Sternfeld. Atomic maps and the Chogoshvili-Pontrjagin claim. Trans. Amer. Math. Soc. 350 (1998) 4623-4632. MR 1433123.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] Jouni Luukkainen and Eero Saksman. Every complete doubling metric space carries a doubling measure. Proc. Amer. Math. Soc. 126 (1998) 531-534. MR 1443161.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Leonard R. Rubin. Cohomological dimension and approximate limits. Proc. Amer. Math. Soc. 125 (1997) 3125-3128. MR 1423333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Michael Levin and Yaki Sternfeld. The space of subcontinua of a 2-dimensional continuum is infinite dimensional. Proc. Amer. Math. Soc. 125 (1997) 2771-2775. MR 1425131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] A. N. Dranishnikov. On Chogoshvili's conjecture. Proc. Amer. Math. Soc. 125 (1997) 2155-2160. MR 1425119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] S. Mrówka. Small inductive dimension of completions of metric spaces. Proc. Amer. Math. Soc. 125 (1997) 1545-1554. MR 1423324.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Michael Levin. Hyperspaces and open monotone maps of hereditarily indecomposable continua. Proc. Amer. Math. Soc. 125 (1997) 603-609. MR 1389527.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Michael Levin and Roman Pol. A metric condition which implies dimension $\le 1$. Proc. Amer. Math. Soc. 125 (1997) 269-273. MR 1389528.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Jan J. Dijkstra and Jan van Mill. On the dimension of Hilbert space remainders. Proc. Amer. Math. Soc. 124 (1996) 3261-3263. MR 1371121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 165 found      Go to page: 1 2 3 4 5 > >>